# SDR SWAA2025013181213

- Difficulty date: December 28, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR HARDWARE AND PLATE GIRT BAR FITTING ON AFT ENTRY DOOR AT PASSENGER CABIN 2024-773773<[01] REPLACED HARDWARE AND PLATE GIRT BAR FITTING ON AFT ENTRY DOOR AT PASSENGER CABIN I.A.W B737-700 AMM 25-66-02-400-801;[02] TASK COMPLETED.
